# SDR CALA0300264

- Difficulty date: May 21, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 16,628 hours, 1,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED DAMAGE IN THE FORM OF A DENT AND 1.1 INCH LONG CRACK IN THE AFT CARGO DOOR UPPER BEAM ASSEMBLY WEB WHILE AIRCRAFT WAS ON RON AT IAH.  AN INTERIM REPAIR WAS PERFORMED IAW ECRA 5230-01723 AND A DIP WAS ISSUED TO ACCOMPLISH A PERMANENT REPAIR WITHIN 365 CALENDAR DAYS.
